Please login or register.

Login with username, password and session length
Advanced search  

News:

Menopause Matters magazine ISSUE 64 out now. (Summer issue, June2021)

twitter facebook instagram blogger

Pages: 1 [2]

Author Topic: Citalopram  (Read 5283 times)

Taz2

  • Member
  • *
  • Posts: 25023
Re: Citalopram
« Reply #15 on: March 16, 2013, 06:18:52 PM »

Anne - I would say that if you only took one on Monday and are still not right then the SSRI is not to blame. It could have caused the initial sickness - being sick but without a stomach ache or any other ill feelings is common - but not for you to still feel sleepy enough to crash the car five days later. Maybe you have picked up a bug? Were you sick more than once?

Taz x
Logged

ann123

  • Member
  • *
  • Posts: 646
Re: Citalopram
« Reply #16 on: March 16, 2013, 09:02:30 PM »

Yes I was sick Tuesday, wednesday and Thursday and multiple times, does seem a bit much, now I still feel tired!!
Logged

CLKD

  • Member
  • *
  • Posts: 63231
Re: Citalopram
« Reply #17 on: March 16, 2013, 09:17:21 PM »

Glad that Seroxat worked for you Kes.  Many people became 'hooked' on it  :-\ - in the mid-1990s I took it for about 4 days, it made me feel as though I had 7" soles on my shoes so when walking I had to put my feet down really carefully in case the soles stung on contact with the ground.  Must have looked funny to anyone watching ........ and one morning I looked at the iron gate into our field and thought "If I get over that I won't be able to get back" so I went straight to the surgery ....... this was the drug that the GP told me "there aren't any known side-effects" and I jokingly told him that I would find some  >:(

One is more likely to feel nauseous for about 3-4 days before vomiting.  It's not like a hormone related drug which can cause almost instant sickness.  As for crashing the car, you need to find out why you feel asleep ........... did your blood sugar drop or did you faint?  Not a pleasant thing to happen, thank goodness you didn't hit another vehicle  :o.

Sometimes the gut needs an injection to stop the wretching (sp) reflex action ......... so talking to your GP if you a re still vomiting is a MUST!
Logged
Changes can be scarey, even when we want them!

ann123

  • Member
  • *
  • Posts: 646
Re: Citalopram
« Reply #18 on: March 16, 2013, 09:50:05 PM »

I have stopped vomiting now and have started eating again. I think there is more to it than taking one pill!!!! I can't believe it has made me feel so sick, I have also had the worse headache ever! I think I must have a virus!
Logged

Taz2

  • Member
  • *
  • Posts: 25023
Re: Citalopram
« Reply #19 on: March 17, 2013, 12:40:15 AM »

I think you are probably right ann. I hope you feel better soon.

Taz x
Logged
Pages: 1 [2]